Alert archive / West Virginia / Tornado Warnings in 2025
Tornado Warning 17, NWS Charleston, WV
NWS Charleston, WV issued this tornado warning at Apr 3, 2025, 4:08 PM EDT for Logan County, Mingo County, West Virginia. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 4:08 PM EDT (20:08 UTC)
- Expired
- Apr 3, 2025, 4:30 PM EDT
- In force
- 22 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Logan County, WV, Mingo County, WV
The radar
The Charleston,WV radar (KRLX), 81 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:23 PM EDT | TSTM WND GST 46 | 6 Ne Red Jacket, WV | Mesonet station RAGW2 Ragland. |
| Apr 3, 4:24 PM EDT | TSTM WND DMG | 5 Ssw Switzer, WV | Power lines in the road between Crystal Block and Hatfield Cemetery. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
426
WFUS51 KRLX 032008
TORRLX
WVC045-059-032030-
/O.NEW.KRLX.TO.W.0017.250403T2008Z-250403T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston WV
408 PM EDT Thu Apr 3 2025
The National Weather Service in Charleston West Virginia has issued a
* Tornado Warning for...
Central Mingo County in southern West Virginia...
Southwestern Logan County in southern West Virginia...
* Until 430 PM EDT.
* At 408 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Delbarton, or near Williamson, moving east at 50
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Holden and Red Jacket around 415 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Hampden, Chauncey, Sarah Ann, Switzer, Pie, and Varney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3764 8217 3765 8218 3765 8222 3766 8224
3766 8226 3768 8228 3774 8229 3781 8198
3763 8192
TIME...MOT...LOC 2008Z 264DEG 42KT 3771 8222
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
012 follow-up statements
159
WWUS51 KRLX 032022
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
422 PM EDT Thu Apr 3 2025
WVC045-059-032030-
/O.CON.KRLX.TO.W.0017.000000T0000Z-250403T2030Z/
Mingo WV-Logan WV-
422 PM EDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR EAST
CENTRAL MINGO AND SOUTHWESTERN LOGAN COUNTIES...
At 422 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Holden, or 8 miles south of Logan,
moving east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Mingo and southwestern Logan Counties, including the
following locations... Hampden, Chauncey, Sarah Ann, Switzer, and
Pie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3765 8209 3778 8213 3781 8198 3763 8192
TIME...MOT...LOC 2022Z 264DEG 42KT 3773 8201
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
01294 WWUS51 KRLX 032029 SVSRLX Severe Weather Statement National Weather Service Charleston WV 429 PM EDT Thu Apr 3 2025 WVC045-059-032038- /O.EXP.KRLX.TO.W.0017.000000T0000Z-250403T2030Z/ Mingo WV-Logan WV- 429 PM EDT Thu Apr 3 2025 ...THE TORNADO WARNING FOR EAST CENTRAL MINGO AND SOUTHWESTERN LOGAN COUNTIES WILL EXPIRE AT 430 PM EDT... The tornado threat has diminished and the Tornado Warning has been cancelled. However, hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. && LAT...LON 3765 8209 3778 8213 3781 8198 3763 8192 TIME...MOT...LOC 2028Z 264DEG 42KT 3774 8193 $$ 01
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at Apr 3, 2:35 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 3, 2:35 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
235 PM EDT Thu Apr 3 2025
.SYNOPSIS...
A system serves up showers and thunderstorms at times through
the weekend, with flooding increasingly likely for the Mid-Ohio
Valley region. Dry weather finally returns Monday.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 235 PM Thursday...
Key Points:
* A stalled frontal boundary pierced through the heart of the
forecast area will promote periods of moderate to heavy rain.
* Renewed potential for strong to severe thunderstorms
encroaches the southern coalfields through tonight.
After a brief lull in convective activity earlier today, a
stalled frontal boundary will serve as the catalyst for strong
to possibly severe thunderstorms shortly after this issuance and
into tonight. The 16Z surface analysis denotes the front to be
draped through parts of Ohio and down through the Tennessee
Valley. For now, this places our CWA in the warm sector of the
ongoing low pressure system and at the forefront for more severe
weather here in the next few hours.
Satellite imagery at the time of writing shows the bulk of the
Central Appalachians coated beneath cloud cover, while our
neighboring states to the south have achieved partial clearing
and cumulus development. As further clearing attempts to occur
across our coalfields, a similar trend in cumulus development
could arise and set off renewed potential for severe
thunderstorms through the course of the afternoon and evening.
If proper destabilization can take shape, coupled with strong
low to mid level flow still prevalent via the KRLX VAD Wind
Profile, all severe hazard types will remain at play with
activity today.
For the rest of the forecast period, the stalled front will
continue to wobble in and around the Ohio River Valley as
impulses of renewed moisture ride along the boundary. Where the
front sets up during periods of heavier rainfall will yield the
concerns for flash and prolonged flooding. The first wave of
higher rainfall amounts will be shuttled by the Tri-State area
and the northern outskirts of the CWA this evening into tonight.
This location has already been primed by antecedent rainfall
both yesterday and today, and could be enough to send local
creeks and streams further out of their banks. There is also
growing concern for additional counties in northeast West
Virginia that may observe slightly higher rainfall amounts than
previously anticipated between now and into the weekend.
Therefore, elected to expand the Flood Watch up the I-79
corridor through Sunday morning.
The afternoon model suite hints at a lull in precipitation on
Friday as the upper level jet noses northward. This initiates a
bit of a dry slot to occur in the southern coalfields and
portions of the lowlands by the late afternoon and evening.
Friday highs could branch into the upper 70s/low 80s for the
extreme southern portions of the forecast area, while blanketing
clouds across the north maintain peak temperatures in the
50s/60s. There still remains uncertainty regarding radar
activity on Friday, but elected to agree with neighboring
offices with placing the highest POPs across the Muskingum River
basin and northward.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 1155 AM Thursday...
A warm front will lift north of the area Saturday morning, and much
of Saturday currently looks quiet across West Virginia and southwest
Virginia with warm, dry weather. In fact, the middle and upper 80s
can be expected across the West Virginia lowlands during the
afternoon as clouds mix with some sunshine. However, portions of
southeast Ohio and northeast Kentucky will likely see showers and
thunderstorms, especially the far northwestern tier of our coverage
area. SPC currently has a slight risk of severe storms across parts
of these areas Saturday. This threat will limited by lower amounts
of instability, but shear will remain plentiful for thunderstorm
organization (40-60 kts of 0-6 km bulk shear).
The main cold front will begin to approach Saturday night, and rain
chances will return from west to east. Rainfall could be heavy at
times overnight, especially across southeast Ohio, where WPC
currently has a slight risk of excessive rainfall forecast. In
addition, the heavy rainfall will also lead to an increased threat
of river flooding, especially along and west of the Ohio River.
Rain will track across West Virginia Sunday, with an additional 0.50-
1.00" possible across the state (heavier amounts west, lighter
amounts east). An additional 1.00-1.50" will be possible across
southeast Ohio and northeast Kentucky Sunday.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 1155 AM Thursday...
High pressure will finally build back into the region behind this
extended stretch of unsettled weather. Monday and Tuesday will be
much colder than normal with highs only in the upper 40s to lower
50s each day in a post-frontal airmass. Temperatures should return
to the 50s and lower 60s Wednesday with a ridge building back over
the Ohio Valley. The next chance of precipitation will be Thursday
will a potential upper-level low approaching from the west, but much
uncertainty exists at this time.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 140 PM Thursday...
A stalled frontal boundary over the area will serve up rounds of
adverse weather throughout the TAF period. Light rain continues
to be shuttled in from the southwest this afternoon, with
clearing skies across parts of the Mississippi Valley that could
impose renewed potential for thunderstorms later this afternoon.
Areas south of the stalled front will have the best chance to
observe strong to severe thunderstorms through this evening,
while locations that remain masked beneath sheets of clouds will
remain as mostly rain, which could be heavy at times. The threat
for damaging wind gusts, hail, tornadoes, and localized flooding
all remain possible through tonight.
On and off rain will continue to impede on the airspace
overnight into Friday. While the severity risk will be lower
compared to today, the concern for flooding will be ongoing.
Otherwise, a tight ceiling gradient sets up shop overhead, with
TAF sites north of the front becoming plagued by IFR or worse
cloud bases for the rest of the forecast period, and locations
south of the boundary branching out to VFR for parts of the day
on Friday.
A weakening low level jet aloft will yield lessening surface
gusts beginning this evening. This will then advertise light and
variable winds tonight and Friday, with the exception of BKW
who may observe breezy southwesterly winds in the afternoon.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing and intensity of restrictions with
showers and thunderstorms could vary. The location of the front
stalling could vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H M H H M H M H M
HTS CONSISTENCY H H H H H H H H M M M M
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H M M M H H H
PKB CONSISTENCY H H H H H H H H M H M M
CKB CONSISTENCY H H H H H H H H H H M H
AFTER 18Z FRIDAY...
IFR conditions possible in showers and thunderstorms Friday
night through Sunday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Sunday morning for WVZ005>011-013>020-
027>032-039-040.
OH...Flood Watch through Sunday morning for OHZ066-067-075-076-
083>087.
KY...Flood Watch through Sunday morning for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...MEK/JMC
NEAR TERM...MEK
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...MEKHazardous weather outlook, Apr 3, 2:16 PM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 216 PM EDT Thu Apr 3 2025 VAZ003-004-WVZ024>026-033-034-515>526-041830- Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-Wyoming- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 216 PM EDT Thu Apr 3 2025 This Hazardous Weather Outlook is for southwest Virginia, and portions of northeast, southeast and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are possible today and tonight, some of which could be strong to severe. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Multiple rounds of showers and thunderstorms Friday through Sunday may lead to minor flooding issues. Strong to severe thunderstorms are possible again Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032- 039-040-041830- Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor- Upshur-Barbour- 216 PM EDT Thu Apr 3 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, and portions of central, northern, southern and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. In addition, showers and thunderstorms are possible today and tonight, some of which could be strong to severe. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Multiple rounds of showers and thunderstorms Friday through Sunday may lead to minor flooding issues. Strong to severe thunderstorms are possible again Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Apr 3, 2:01 PM EDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
201 PM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM Tstm Wnd Dmg 2 WNW Devola 39.49N 81.50W
04/03/2025 Washington OH Public
Tree down on power lines. Time estimated by
radar.
&&Local storm report, Apr 3, 2:02 PM EDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
202 PM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Flood 5 E Vinton 38.97N 82.24W
04/03/2025 Gallia OH Dept of Highways
OH Route 554 closed due to flooding.
&&
WebbLocal storm report, Apr 3, 2:03 PM EDT, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
203 PM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM Tstm Wnd Dmg 2 W Poca 38.47N 81.85W
04/03/2025 Putnam WV 911 Call Center
Tree down. Time estimated by radar.
&&Local storm report, Apr 3, 2:04 PM EDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
204 PM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Flood 3 NE Rutland 39.08N 82.09W
04/03/2025 Meigs OH Dept of Highways
OH Route 143 closed due to flooding.
&&
WebbSpecial weather statement, Apr 3, 3:19 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Charleston WV
319 PM EDT Thu Apr 3 2025
KYZ105-WVZ005-024-031945-
Lawrence KY-Mingo WV-Wayne WV-
319 PM EDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT LAWRENCE...NORTHWESTERN MINGO
AND CENTRAL WAYNE COUNTIES THROUGH 345 PM EDT...
At 318 PM EDT, Doppler radar was tracking a strong thunderstorm over
Barnrock, or near Blaine, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gallup, Louisa, Crum, Hode, Fort Gay, Clifford, Glenhayes, Ulysses,
East Lynn Lake, Charley, Houckville, Wayne, Calf Creek, Blaine,
Wilsondale, Fallsburg, East Lynn, Genoa, Dunlow, and Yatesville Lake
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building until the storms pass.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.
&&
LAT...LON 3800 8302 3804 8300 3805 8296 3810 8292
3828 8242 3797 8228 3795 8230 3795 8227
3790 8225 3787 8242 3791 8247 3790 8248
3796 8254 3795 8258 3792 8260 3789 8260
3788 8262 3800 8294 3796 8299 3797 8302
TIME...MOT...LOC 1918Z 254DEG 47KT 3796 8292
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KREDENSORSpecial weather statement, Apr 3, 3:54 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
354 PM EDT Thu Apr 3 2025
KYZ105-WVZ005-006-013-014-024>026-032030-
Lawrence KY-Boone WV-Lincoln WV-Logan WV-Mingo WV-Wayne WV-Cabell WV-
Putnam WV-
354 PM EDT Thu Apr 3 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CABELL...
NORTHWESTERN MINGO...SOUTHWESTERN PUTNAM...LINCOLN...NORTHWESTERN
LOGAN...WAYNE AND WEST CENTRAL BOONE COUNTIES THROUGH 430 PM EDT...
At 353 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fort Gay to near Hode. Movement was east
at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Chapmanville, Ranger, Turtle Creek, Crum, Glenhayes, Salt Rock,
Palermo, Spurlockville, Wilsondale, East Lynn, Genoa, Alkol, Harts,
Mud, Yawkey, Breeden, Myra, Gill, Sweetland, and West Hamlin.
This includes Route 119 between mile markers 31 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building until the storms pass.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.
&&
LAT...LON 3818 8260 3842 8200 3794 8181 3785 8242
3786 8242 3787 8241 3790 8244 3791 8247
3790 8247 3792 8248 3793 8250 3794 8249
3795 8250
TIME...MOT...LOC 1953Z 250DEG 41KT 3813 8252 3792 8244
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FMKThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:09 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Pleasants, Wirt, Wood | 36 min |
| Apr 3, 3:16 AM EDT | Tornado Warning | RLX | Mason | 29 min |
| Apr 3, 3:28 AM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Tyler | 47 min |
| Apr 3, 3:37 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Pleasants, Wirt, Wood | 23 min |
| Apr 3, 3:42 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Mason, Putnam | 33 min |
| Apr 3, 3:56 AM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Tyler | 19 min |
| Apr 3, 4:02 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Jackson, Pleasants, Ritchie, Tyler and 2 more | 43 min |
| Apr 3, 4:11 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wood | 34 min |
| Apr 3, 4:13 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Wayne | 32 min |
| Apr 3, 4:16 AM EDT | Tornado Warning | RLX | Wayne | 14 min |
| Apr 3, 4:21 AM EDT | Tornado Warning | RLX | Mason | 24 min |
| Apr 3, 4:27 AM EDT | Tornado Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wirt, Wood | 33 min |
| Apr 3, 4:42 AM EDT | Tornado Warning | RLX | Wayne | 33 min |
| Apr 3, 4:43 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 4 more | 47 min |
| Apr 3, 4:45 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Logan, Mingo, Putnam and 1 more | 45 min |
| Apr 3, 4:46 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Kanawha, Mason, Putnam, Roane and 1 more | 44 min |
| Apr 3, 4:55 AM EDT | Tornado Warning | RLX | Lincoln, Wayne | 35 min |
| Apr 3, 5:19 AM EDT | Tornado Warning | RLX | Boone, Lincoln, Logan, Mingo, Wayne | 26 min |
| Apr 3, 5:21 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Doddridge, Gilmer, Jackson and 7 more | 39 min |
| Apr 3, 5:27 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Clay, Fayette, Kanawha, Lincoln, Logan and 3 more | 48 min |
| Apr 3, 5:41 AM EDT | Tornado Warning | RLX | Boone, Kanawha, Lincoln, Logan | 34 min |
| Apr 3, 5:57 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 9 more | 48 min |
| Apr 3, 6:09 AM EDT | Tornado Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 36 min |
| Apr 3, 6:34 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Lincoln, Logan, Mingo, Wayne | 41 min |
| Apr 3, 6:39 AM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Webster | 36 min |
| Apr 3, 6:42 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Pocahontas, Randolph, Upshur, Webster | 33 min |
| Apr 3, 7:46 AM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 44 min |
| Apr 3, 8:01 AM EDT | Severe Thunderstorm Warning | RLX | Fayette, Kanawha, Nicholas, Raleigh | 29 min |
| Apr 3, 8:17 AM EDT | Tornado Warning | RLX | Fayette, Nicholas | 28 min |
| Apr 3, 9:22 AM EDT | Areal Flood Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more | 23 hr |
| Apr 3, 9:55 AM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 50 min |
| Apr 3, 9:59 AM EDT | Areal Flood Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 4 more | 6 hr |
| Apr 3, 10:09 AM EDT | Areal Flood Warning | RLX | Cabell, Wayne | 5 days |
| Apr 3, 10:13 AM EDT | Areal Flood Warning | RLX | Cabell, Calhoun, Jackson, Mason, Putnam, Ritchie and 3 more | 5 days |
| Apr 3, 10:29 AM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Pocahontas, Webster | 46 min |
| Apr 3, 3:19 PM EDT | Special Weather Statement | RLX | Wayne | 26 min |
| Apr 3, 3:44 PM EDT | Flash Flood Warning | RLX | Boone, Cabell, Lincoln, Logan, Mingo, Wayne | 5 hr |
| Apr 3, 3:54 PM EDT | Special Weather Statement | RLX | Lincoln, Wayne | 36 min |
| Apr 3, 4:02 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 28 min |
| Apr 3, 4:31 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Raleigh, Wyoming | 29 min |
| Apr 3, 4:34 PM EDT | Flash Flood Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Putnam | 3 hr |
| Apr 3, 4:36 PM EDT | Special Weather Statement | RLX | Cabell, Wayne | 24 min |
| Apr 3, 4:59 PM EDT | Special Weather Statement | RLX | Fayette, Raleigh | 31 min |
| Apr 3, 5:07 PM EDT | Special Weather Statement | RLX | Wayne | 23 min |
| Apr 3, 5:14 PM EDT | Flash Flood Warning | RLX | Boone, Fayette, Kanawha, Logan, Raleigh, Wyoming | 4 hr |
| Apr 3, 5:29 PM EDT | Special Weather Statement | RLX | Fayette | 31 min |
| Apr 3, 5:33 PM EDT | Special Weather Statement | RLX | Lincoln, Wayne | 27 min |
| Apr 3, 5:36 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 24 min |
| Apr 3, 5:46 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Mingo, Wayne | 29 min |
| Apr 3, 5:51 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo, Wayne | 24 min |
| Apr 3, 6:05 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Logan | 25 min |
| Apr 3, 6:15 PM EDT | Special Weather Statement | RLX | Logan | 15 min |
| Apr 3, 6:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 16 min |
| Apr 3, 6:44 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 31 min |
| Apr 3, 7:14 PM EDT | Special Weather Statement | RLX | Fayette | 16 min |
| Apr 3, 7:36 PM EDT | Special Weather Statement | RLX | Fayette | 9 min |
Nearby
Tornado Warnings in West Virginia, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.